# SDR DXTA200601558

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 8,220 hours, 6,779 cycles
- Engine: Pwa JT15D5
- Engine time: 8,198 hours, 6,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Link
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLYING STATIC TAKEOFF POWER,  NR1 ENGINE (LT SIDE) ONLY MADE 95.1 N1. THE BOOK CALLED FOR 96.7 PERCENT N1. OAT WAS 28 DEGREES C.  CHECKED NR 1 ENGINE THROTTLE LINKAGE AND ADJUSTED NR1 ENG MAX N2 STOP. OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY.  ACCOMPLISHED IAW MM 76-11-00.
